# SDR HNAA9900073

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fasteners
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB ON UNDERSIDE, 4 HI-LOKS CORRODED AT CENTER BOX, CENTER DOUBLER AFT ROW (MARKED).  REMOVED AND REPLACED HI-LOKS.
